Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015 (2015), Article ID 369053, 24 pages
Research Article

Polynomial Chaos Expansion Approach to Interest Rate Models

1Department of Computer Science, University of Verona, Strada le Grazie 15, 37134 Verona, Italy
2Iason Ltd., Milan, Italy
3IMT Lucca, Piazza San Francesco 19, 55100 Lucca, Italy

Received 30 June 2015; Accepted 19 October 2015

Academic Editor: Z. D. Bai

Copyright © 2015 Luca Di Persio et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luca Di Persio, Gregorio Pellegrini, and Michele Bonollo, “Polynomial Chaos Expansion Approach to Interest Rate Models,” Journal of Probability and Statistics, vol. 2015, Article ID 369053, 24 pages, 2015. doi:10.1155/2015/369053